MAUDE Adverse Event Report: STRYKER INSTRUMENTS NEPTUNE E-SEP; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES

STRYKER INSTRUMENTS NEPTUNE E-SEP; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES
Model Number 0703046000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Bovie smoke evacuator was plugged into bovie machine to be used during the case but when the surgeon went to use bovie it did not emit electricity.Bovie was replaced with a new one and new bovie worked.

Brand Name
NEPTUNE E-SEP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key22826762
Report Number22826762
Device Sequence Number4463876
Product Code GEI
UDI-Device Identifier07613327117189
UDI-Public(01)07613327117189
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/12/2025
Report Date (Section F) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0703046000
Device Catalogue Number0703-046-000
Device Lot Number79599413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight109 KG
Date Report Sent to FDA08/12/2025